# SDR AALA202503175808

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MIA-VRA RETURNED TO FIELD MIA ACCOUNT OF MAINTENANCE. AVIONICS DOOR OPEN INDICATION. NO EMERGENCY DECLARED; AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE. MAINTENANCE VERIFIED THE DOOR WAS LOCKED AND REPLACED AFT AVIONICS DOOR PROXIMITY SENSOR PER AMM 52-71-14.
